MathSciNet Relay Station
MathSciNet bibliographic data
MR1767607 (2001i:60087) 60G60
Perrin, Olivier; Senoussi, Rachid Reducing non-stationary random fields to stationarity and isotropy using a space deformation. Statist. Probab. Lett. 48 (2000), no. 1, 23–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement